RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 1  


Mikhail Shlemovich Birman (photo)
Mikhail Shlemovich Birman (on the Occasion of his 75th Birthday)
V. S. Buslaev, M. Z. Solomyak, D. R. Yafaev
5

Expository Surveys
Isometric embeddings of finite-dimensional $\ell_p$-spaces over the quaternions
Yu. I. Lyubich, O. A. Shatalova
15

Research Papers
Spectral boundary problems for Dirac systems with a singular potential
M. S. Agranovich, G. V. Rozenblum
33
Pairs of selfadjoint operators and their invariants
D. Alpay, I. Gohberg
70
On the Riemann–Hilbert–Birkhoff inverse monodromy problem and the Painlevé equations
A. A. Bolibruch, A. R. Its, A. A. Kapaev
121
Nonlinear $N$-term approximation by refinable functions
Yu. A. Brudnyi
163
Spectral shift function in strong magnetic fields
V. Bruneau, A. Pushitski, G. Raikov
207
Pinning of magnetic vortices by an external potential
I. M. Sigal, F. Ting
239
On averaging of periodic elliptic operators in a strip domain
T. A. Suslina
269
Separation of singularities of analytic functions with preservation of boundedness
V. P. Khavin
293
Semiclassical analysis of a nonlinear eigenvalue problem and nonanalytic hypoellipticity
B.Helffer, D. Robert, X. P. Wang
320
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019